# SDR CA960507012

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 98811411
- Condition: Overheated
- Location: Mlg Pwr Pac
- Part time: 6,888 hours
- Component: Cessna, 98811241
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED BURNT SMELL AND UNDERCARRIAGE CIRCUIT BREAKER POPPED. GEAR LOWERED BY HAND PUMP. HYDRAULIC POWERPACK MOTOR RUNNING SLOW AND OVERHEATING. MOTOR REPLACED.
